# SDR C2XA09IA047

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 23,385 hours, 22,100 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W179000100
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GPT - FLIGHT 2304 - THE CREW REPORTED AN ELECTRICAL BURNING SMELL BEING EMITTED FROM THE ELECTRICAL PANEL BEHIND THE CAPTAINS SEAT.  THE AIRCRAFT LANDED AT GPT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND WIRE W179-0001-00 TO THE CENTRAL DC BUS I TO BE SHORTED.  MAINTENANCE REPAIRED THE AFFECTED WIRE, OPERATIONALLY TESTED THE AFFECTED SYSTEMS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
